# SDR AALA20150227011

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 7,976 hours, 3,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN COVER WILL NOT STAY ON THE LIGHT ASSEMBLY.  REPLACED R1 DOOR EMER EXIT SIGN ASSEMBLY. SYS CHECKED NORMAL.
